MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX CVS 25CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for hi and high blood glucose test results.The customer is concerned with test results from results obtained of hi and 536 mg/dl.The customer does not know her expected blood glucose test result range.The customer reported having blurry vision; customer stated she has been having it for the past couple of days.Medical attention was not needed at the time of the call.The test strip lot manufacturer¿s expiration date is 11/30/2024 and open vial date was not disclosed.The product is not stored according to specification in the (kitchen).The customer did have another vial of test strips, same lot number, opened day of call, that had been stored and handled correctly.During the call, a blood test was performed by the customer fasting and produced test result of hi using true metrix air meter.The meter memory was reviewed for previous test result history (customer was unable to see date): result 1: hi time: 10:20 am non-fasting.Result 2: hi time: 6:23 pm fasting.Result 3: hi time: 5:28 pm unknown.Result 4: hi time 1:08 pm fasting.Result 5: 536 mg/dl time: 10:40 pm fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note 1: manufacturer contacted customer in a follow-up call on 11-sep-2023 to ensure the customer's condition had improved - able to establish contact with customer who stated her condition had improved and she did not currently have any diabetic symptoms.No medical intervention since the last call was reported.Customer stated that she is still using the true metrix air meter and is still obtaining hi.Note 2: manufacturer contacted customer in a follow-up call on 15-sep-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17843064
Report Number1000113657-2023-00490
Device Sequence Number4401886
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model NumberSTRIP, TMX CVS 25CTMG/DL
Device Lot NumberZB5264S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2023
Distributor Facility Aware Date09/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown